I need help with Paxil.. - Social Anxiety Forum
 
Thread Tools
post #1 of 5 (permalink) Old 09-20-2015, 12:29 AM Thread Starter
SAS Member
 
Ogrt48's Avatar
 
Join Date: Mar 2005
Location: Fairfield Twp,Ohio
Gender: Male
Age: 37
Posts: 73
My Mood: Bored

I need help with Paxil..


Hi everyone. I'm 33 years old and I've been struggling with social anxiety and general anxiety for my entire life. I've been on pretty much every SSRI at some point during my life, none of them do anything at all for me except for paxil for some reason. I've been on and off of paxil about 4-6 times through out my life, quitting it every time because it made me take a nap in the middle of the day which I hated when I was younger. But now that I'm older I nap in the middle of the day anyways due to my Crohns disease wearing me out.

7 weeks ago I decided I wanted to go back on paxil after not being on meds for 3 years ever since having a car crash in 2012 due to Luvox ****ing with my head and causing me to pass out while driving. The first 4 weeks on paxil were great, it works quickly and everyone at work notices I go from silent to very social, but the last 3 weeks were suddenly hell.

All of a sudden I'd get hot very suddenly, even when I'm just sitting here at the pc. I'd start sweating and my clothing would get soaked. It wouldn't bother me so much but I have SEVERE eczema and sweating is one of the WORST things for eczema. Sweating made work HELL. I only work 4 hours a day at a grocery store due to my crohns disease making manual labor really hard to do. I have a BS degree but due to social anxiety I never got a real job... At work just spraying a table with cleaning supplies and wiping it down makes me start sweating during my first 5 minutes of work and I sweat like a pig the entire 4 hours and itch like crazy. I also couldn't sleep at night during the past few weeks because I'd be so hot.

I couldn't take it anymore on this past Tuesday I quit taking my Paxil cold turkey. I'm luck with SSRIs as I can quit any of them cold turkey with no side effects which my pharmacist finds amazing. My life has been better already since I'm not sweating anymore but I can't stand anxiety. My DR had me on 40mg of Paxil with no tapering up to it, it was fine for the first 4 weeks like I said.

My DR is just an internist who pretty much askes me what pill I want and thats it, He claims all SSRIs are the same which I know are BS so I rely on my pharmacist since he actually seems to care. He looked at my med history and couldn't find a SSRI that I haven't tried, but he even said that in his experience Paxil works the best for most people then lexapro, lexapro didn't do anything for me at all when I was on it for 6 months. He's kinda mad and amazed that I quit paxil cold turkey with no problems.

I have no idea what to do, my life is horrible because of social anxiety but I can't take the sweating. The pharmicist said since I never had the sweating side effect on paxil before that I should wait a few weeks for it to really be out of my system and start it back up and hope it doesn't come back. He said not to go right upto 40mg this time like my dr says to. He said I might have better luck taking 10mg for a week then going up to 20mg and staying there, saying more than 20mg of paxil has been proven to not help anymore for sad.

I was just hoping to get some opinions on what to do =\
Ogrt48 is offline  
Sponsored Links
Advertisement
 
post #2 of 5 (permalink) Old 09-20-2015, 11:16 AM
Spectacular Member
 
Noca's Avatar
 
Join Date: Jun 2005
Location: Ontario
Gender: Male
Age: 33
Posts: 20,893
Why not try Nardil or Parnate?
Posted via Mobile Device



Noca is offline  
post #3 of 5 (permalink) Old 09-20-2015, 11:27 AM
Fighting demons!
 
Mustafa's Avatar
 
Join Date: Aug 2012
Location: A place hot like hell
Gender: Male
Posts: 771
Low testosterone= sweating, high insulin! high body fat, dry skin, passive, lack of assertiveness, submissiveness, lack of dominance, lack of competitiveness, scared to look at other guys in the eyes, nervous around women, scared to take risks, lack of dominance in social setting, lack of aggressive when viewing angry faces, less stubborn , more agreeable , too smiley, lack of feeling of defiance, scared to be brazen, scared to get into fist fight. All behavioural symptoms of testosterone. Ssri will brutally murder your testosterone levels, it can cause diabetes and weight gain which further lower your testosterone into castration level. Ppl can sniff out the low testosterone inn you, if you had high testosterone you will notice ppl will respect you more and be scared of you and you have control and dominance over them. Which is important otherwise ppl will see you as weak person and take advantage, you see the animal kingdom.


Testosterone builds muscles burns far makes you also look physically intimidating, some one who is physically strong with veins popping out the bodies looks more dominant and ppl will be scared of him, and they have advantage of the weak beta males. Other men will be scared to challenge by staring at muscular men who are clearly physically superior in the eyes coz they know they will get knocked out and humiliated, and the alpha ends up taking all the females.

Rhodiola rosea + 5htp = Heavenly bliss!
Mustafa is offline  
 
post #4 of 5 (permalink) Old 09-20-2015, 02:45 PM Thread Starter
SAS Member
 
Ogrt48's Avatar
 
Join Date: Mar 2005
Location: Fairfield Twp,Ohio
Gender: Male
Age: 37
Posts: 73
My Mood: Bored
What? I'm not scared of other men at all. i'm 33 I'm not in high school. Adults don't just fight like the above post makes it sound. People don't scare me at all, I just get nervous even though I know better.
Ogrt48 is offline  
post #5 of 5 (permalink) Old 09-20-2015, 03:44 PM
Fighting demons!
 
Mustafa's Avatar
 
Join Date: Aug 2012
Location: A place hot like hell
Gender: Male
Posts: 771
What is making you nervous? The girls?

Rhodiola rosea + 5htp = Heavenly bliss!
Mustafa is offline  
Reply

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page



Similar Threads
Thread Thread Starter Forum Replies Last Post
SSRI "discontinuation syndrome", emotional numbess and switch to MAOI looselycoupled Medication 2 09-08-2015 01:11 PM

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

 
For the best viewing experience please update your browser to Google Chrome